# SDR AUS20021080

- Difficulty date: September 27, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Dhav DHC2MK1
- Engine: Pwa R985AN14B
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Stud
- Condition: Failed
- Location: Engine Cylinder
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) NR 5 CYLINDER BASE STUDS FAILED ALLOWING CYLINDER TO SEPARATE FROM THE CRANKCASE. THE CYLINDER REMAINED ATTACHED TO THE ENGINE BY INTAKE AND EXHAUST PIPES. THE PISTON OIL SCRAPERRING CAME OUT OF THE CYLINDER BARREL AT THE BOTTOM OF THE PISTON STROKE AND BROKE.
